On the Banach Algebra B(c(Nt))

Tuğ, Orhan (2019) On the Banach Algebra B(c(Nt)). Eurasian Journal of Science and Engineering, 4 (4). pp. 84-90. ISSN 24145629

[img] Text (Research Article)
eajse.v4i4p84.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (137kB)
Official URL: https://eajse.tiu.edu.iq


In this paper, we give some properties of the Banach Algebras of the bounded operators on the BK space c(Nt) which is the Norlund domain in the convergent sequence space introduced by Tu ¨ gˇand Bas¸ar (2016). We prove that the class (c(Nt), c(Nt)) is a Banach algebra with respect to the norm kAk = kLAk for all A ∈ (c(Nt), c(Nt)).

Item Type: Article
Uncontrolled Keywords: Norlund Matrix, Sequence Spaces, Banach Algebras, Matrix Norm
Subjects: Q Science > QA Mathematics
Divisions: Eurasian Journal of Science and Engineering > VOL 4, NO 4 (2019)
Depositing User: ePrints deposit
Date Deposited: 12 Oct 2020 19:45
Last Modified: 23 Feb 2021 08:26
URI: http://eprints.tiu.edu.iq/id/eprint/209

Actions (login required)

View Item View Item